Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitlePersistence and stability properties of powers of ideals
Author(s) Jürgen Herzog, Ayesha Asloob Qureshi
TypeArticle in Journal
AbstractAbstract We introduce the concept of strong persistence and show that it implies persistence regarding the associated prime ideals of the powers of an ideal. We also show that strong persistence is equivalent to a condition on power of ideals studied by Ratliff. Furthermore, we give an upper bound for the depth of powers of monomial ideals in terms of their linear relation graph, and apply this to show that the index of depth stability and the index of stability for the associated prime ideals of polymatroidal ideals are bounded by their analytic spread.
ISSN0022-4049
URL http://www.sciencedirect.com/science/article/pii/S0022404914001182
LanguageEnglish
JournalJournal of Pure and Applied Algebra
Volume219
Number3
Pages530 - 542
Year2015
NoteSpecial Issue in honor of Prof. Hans-Bjørn Foxby
Edition0
Translation No
Refereed No
Webmaster